# SDR DALA2022051603367

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 80,644 hours, 28,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 2R EXIT SIGN FALLING DOWN. CORRECTIVE ACTION: RESECURED LOC 2R EXIT SIGN. (2231021)
